# SDR FDEA201709152570

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,057 hours, 21,854 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDOW EXTREMELY HARD TO OPEN WITH ZERO PRESSURE.     LUBRICATED THE WINDOW IAW MM 12-22-56-00.  WINDOW OPERATES NORMAL, NO BINDING IAW MM 56-12-00-04, AND M/M 25-13-21-4.
